American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] S. Paul Smith. Corrigendum to ``Maps between non-commutative spaces''. Trans. Amer. Math. Soc. 368 (2016) 8295-8302.
Abstract, references, and article information   
View Article: PDF

[2] Izuru Mori and Kenta Ueyama. Ample group action on AS-regular algebras and noncommutative graded isolated singularities. Trans. Amer. Math. Soc. 368 (2016) 7359-7383.
Abstract, references, and article information   
View Article: PDF

[3] Fabio Gavarini. Global splittings and super Harish-Chandra pairs for affine supergroups. Trans. Amer. Math. Soc. 368 (2016) 3973-4026.
Abstract, references, and article information   
View Article: PDF

[4] Noncommutative mixed motives. University Lecture Series 63 (2015) 87-95.
Book volume table of contents
View Article: PDF

[5] Grothendieck derivators. University Lecture Series 63 (2015) 99-103.
Book volume table of contents
View Article: PDF

[6] Noncommutative motivic Galois groups. University Lecture Series 63 (2015) 63-67.
Book volume table of contents
View Article: PDF

[7] Noncommutative motivic Hopf dg algebras. University Lecture Series 63 (2015) 97-98.
Book volume table of contents
View Article: PDF

[8] Additive invariants. University Lecture Series 63 (2015) 21-34.
Book volume table of contents
View Article: PDF

[9] Gonçalo Tabuada. Noncommutative Motives. University Lecture Series 63 (2015) MR MR3379910.
Book volume table of contents

[10] Introduction. University Lecture Series 63 (2015) 1-2.
Book volume table of contents
View Article: PDF

[11] Differential graded categories. University Lecture Series 63 (2015) 3-19.
Book volume table of contents
View Article: PDF

[12] Noncommutative pure motives. University Lecture Series 63 (2015) 41-56.
Book volume table of contents
View Article: PDF

[13] Localizing invariants. University Lecture Series 63 (2015) 71-86.
Book volume table of contents
View Article: PDF

[14] Background on pure motives. University Lecture Series 63 (2015) 35-39.
Book volume table of contents
View Article: PDF

[15] Noncommutative (standard) conjugates. University Lecture Series 63 (2015) 57-61.
Book volume table of contents
View Article: PDF

[16] Jacobians of noncommutative Chow motives. University Lecture Series 63 (2015) 69-70.
Book volume table of contents
View Article: PDF

[17] Kenta Ueyama. Noncommutative graded algebras of finite Cohen-Macaulay representation type. Proc. Amer. Math. Soc. 143 (2015) 3703-3715. MR 3359563.
Abstract, references, and article information   
View Article: PDF

[18] Matilde Marcolli and Gonçalo Tabuada. Unconditional noncommutative motivic Galois groups. Contemporary Mathematics 647 (2015) 109-115.
Book volume table of contents   
View Article: PDF

[19] Manuel L. Reyes. Sheaves That Fail to Represent Matrix Rings. Contemporary Mathematics 609 (2014) 285-297.
Book volume table of contents   
View Article: PDF

[20] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information   
View Article: PDF

[21] Yuri Berest and Peter Samuelson. Dunkl operators and quasi-invariants of complex reflection groups. Contemporary Mathematics 583 (2012) 1-23.
Book volume table of contents   
View Article: PDF

[22] Nathan Broomhead. Dimer models and Calabi-Yau algebras. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[23] R. Fioresi and F. Gavarini. Chevalley supergroups. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[24] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information   
View Article: PDF

[25] Yuriĭ Savchuk and Konrad Schmüdgen. A noncommutative version of the Fejér-Riesz theorem. Proc. Amer. Math. Soc. 138 (2010) 1243-1248. MR 2578518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marco Aldi. Twisted homogeneous coordinate rings of abelian surfaces via mirror symmetry. Proc. Amer. Math. Soc. 137 (2009) 2741-2747. MR 2497487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Dirk Kussin. Noncommutative curves of genus zero: related to finite dimensional algebras. Memoirs of the AMS 201 (2009) MR 2548114.
Book volume table of contents   

[29] Erik Backelin and Kobi Kremnizer. Localization for quantum groups at a root of unity. J. Amer. Math. Soc. 21 (2008) 1001-1018. MR 2425178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ron Donagi and Tony Pantev. Torus fibrations, gerbes, and duality. Memoirs of the AMS 193 (2008) MR 2399730.
Book volume table of contents   


Results: 1 to 30 of 48 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia